# SDR SWAA2012080706572

- Difficulty date: July 16, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 49,373 hours, 39,400 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6545775
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED AT BS 791, STR 22R.  REMOVED AND REPLACED SPLICE IAW SRM & DWG.
